Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having white discharge, sensitive nipples, yawning, mood swings. What could be the cause?

Hi, recently I have been getting quite a lot of white discharge a lot more than normal, I have very sensitive to the touch nipples and find myself yawning all day but lying awake at night until 6/7am unable to get to sleep. I am also getting unbearably anxious, often finding myself sitting and going through scenarios in my head, I find I am getting jealous and agitated easily and also cry a lot easier as I am not usually a crier. Any help as to what this might be would be great.

Asked On : Wed, 10 Apr 2013
Answers:  4 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Many of your symptoms seem to be indicative of an anxiety disorder. This could be the result of a stressful situation which you are going through or due to a neuro-chemical imbalance in the brain.

I would advise you to consult a psychiatrist for detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication and psychotherapy, which will help you overcome your problems.

The excessive white discharge is likely to be due to a vaginal fungal infection. So, I would suggest that you get yourself examined and take appropriate treatment for this also.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Gourav Monga's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

As per your details, you are possibly having underlying anxiety/depression. For this consult a psychiatrist for detailed evaluation. Following treatment strategies would be helpful-

1) Antidepressants like SSRIs (escitalopram, sertarline, paroxetine etc)
2) Antianxiety agents like clonazepam, lorazepam, alprazolam etc
3) Psychotherapy/ Counselling sessions
4) Relaxation techniques like yoga, meditation, deep breathing etc

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

There are two different issues -

One is typical of Anxiety - you should consult a Psychiatrist.
You need urgent help

The other needs Gynaecological consultation - most probably an infection..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 10 Apr 2013
I find this answer helpful
Psychiatrist Dr. Nehal Shah's  Response
thanks for using health care magic.
for your white discharge , you should consult Gynecologist as you might have infection.
for sleep and anxiety, I think you might have been a lot of stress and you have Depression.

You should consult psychiatrist for detailed evaluation and treatment. meanwhile you can try self relaxation Technics like self motivation, stress management, yoga or meditation.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor